# SDR REXA2019080401319

- Difficulty date: August 4, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 29,019 hours, 19,302 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Part number: CC670390523
- Condition: Corroded
- Location: Faring
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RACKS: CORROSION ON FAIRING 193AB. (FUS) STRAP (P/N:CC670-39052-3) WAS FOUND OUT OF LIMITS PER SRM 53-00-06-201-005-A01 PAR 6 (A). THEREFORE STRAP (P/N:CC670-39052-3) WAS REPLACED PER SRM 51-42-13-001-001-A01 PAR 6C. STRAP (P/N: CC670-39052-4) WAS REPLACE UNDER NRC 00425. LEVEL CORROSION 2.
